# SDR REXA201100670

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Aircraft time: 23,526 hours, 20,216 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED STAB CH 2 & MACH TRIM DISCONNECT AT GATE.  REMOVED AND REPLACED HSTCU.  OP CHECKS & BITE CHECKS GOOD AT THIS TIME.  REF AMM 27-40-00.  SYSTEM CERTIFIED CAT II & RVSM.  A/C OK FOR SERVICE.  PART EFFECTIVITY VERIFIED.
